U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Does too much vitamin c cause itching

A 18-year-old female asked:
Dr. Lisa Davidson
Family Medicine 24 years experience
Not enough: Shellfish allergy can be life-threatening, especially if you have breathing difficulties when you eat it. Taking vitamin c is not enough to guarantee... Read More
Dr. Bhavin Patel
Allergy and Immunology 25 years experience
No: Not really. If you have the allergy symptoms that you are describing, then you need to be evaluated by a board certified allergist who will direct yo... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
A 48-year-old member asked:
Dr. G Jason Hunt
Orthopedic Surgery 16 years experience
Rare: Most people do not commonly experience side effects with vitamin d, unless too much is taken. Some side effects of taking too much vitamin d include w... Read More
A 24-year-old female asked:
Dr. Gurmukh Singh
Pathology 49 years experience
No: Vitamin C intake would not cause deficiency of potassium. Sources of vitamin C like orange juice also have potassium.
Dr. Stephen Southard
Internal Medicine 15 years experience
Toxicities: That are associated with too much vitamin C are abdominal bloating, diarrhea, certain types of kidney stones and rare abnormal heart rhythms. While l... Read More
A 42-year-old member asked:
Dr. Jeffrey Rumbyrt
Allergy and Immunology 32 years experience
Possible: There are many causes of hives. Most likely, too much vitamin c is not the cause but rather something that contains vitamin c (like a supplement or a... Read More
A 20-year-old female asked:
Dr. Hunter Handsfield
Infectious Disease 53 years experience
Vitamin C: Vitamin C is the chemical ascorbic acid, and acids can upset the stomach. Try taking it with food or an antacid (which won't have any effect on its po... Read More
A 36-year-old female asked:
Dr. Cornelia Franz
Specializes in Pediatrics
Maybe: That is not a typical symptom I am familiar with but too much anything will cause some symptoms. Best way to find out is to stop it and see if headach... Read More
A 35-year-old member asked:
Dr. Yash Khanna
Family Medicine 57 years experience
No it does not: Though too much of anything is bad, but too much of vitc does not cause cancer.Daily requirement of vit c is 65to90 mgm daily, the maximum dose one ca... Read More
A 23-year-old female asked:
Dr. Ramsay Kuo
Urology 26 years experience
2 grams daily: A study at UT Southwestern found that ingestion of 2 grams of vitamin C daily resulted in a statistically higher urinary oxalate concentration than in... Read More
A 16-year-old female asked:
Dr. James Burns
Emergency Medicine 37 years experience
No: @-3 grams of vitamin c/day should not cause any toxic symptoms. Your body will excrete what it does not need.
A female asked:
Dr. Richard Zimon
Internal Medicine 59 years experience
Yes it an: KIDNEY STONES.. Vitamin C in very high levels can lead to kidney stones (oxalate stones for with long term acidic urine) Hope this helps!! Dr Z NOTE ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership